# SDR REXA2022031000422

- Difficulty date: February 28, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 FRAME IS CORRODED ON LOWER FLANGE AT ATTACHMENT FLANGE FOR LONGERON AT 25R - REPAIRED FRAME 364 BETWEEN STR 24L TO 24R IAW ENDEAVOR AIR EA CRJ953-12814
